# SDR N6WA2024111701

- Difficulty date: November 16, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N563GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10058
- Aircraft time: 44,266 hours, 33,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67032090
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ATTACH FLANGE AT FS364 STGR27.  REPAIRED FRAME AT FS364 STGR27 IAW REO 670-53-21-687
